# SDR FDEA2018092542661

- Difficulty date: September 24, 2018
- Submitted: October 5, 2018
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11F
- Aircraft serial: 48459
- Aircraft time: 77,968 hours, 18,534 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB17116502
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HIGHFREQUENCY EDDY CURRENT OPEN HOLE INSPECTION CARRIED OUT ON RIGHT   HAND WING LOWER  SKIN PANELS, OUTER WING ACCESS DOOR CUT OUT FOUND HOLE #7, #33,   #34 AND #36 WITH CRACK INDICATION. (AT BETWEEN STA XORS 690 AND STA XORS 700 ). RIGHT HAND WING LOWER SKIN PANELS, OUTER WING ACCESS DOOR CUTOUT AT STA XORS   690 AND STA XORS 700, 04 EACH HOLES #7, #33, #34 AND #36 BUSHING REPAIR CARRIED OUT   AS PER MD11 SRM 57-20-02-2R, REPAIR 5 FIGURE 201. INITAL INSPECTION TO BE CARRIED OUT   AT 2,000 FLIGHT CYCLE AFTER BUSHING REPAIR COMPLETION AND REPETITIVE INSPECTION TO   BE CARRIED OUT AT EVERY 2,000 FLIGHT CYCLE BY HIGH FREQUENCY EDDY CURRENT   INSPECTION METHOD PER MD11 SRM 57-20-02-2R REPAIR 5 TABLE 201, FIGURE 202 REPAIR 5.   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
